# SDR MZZA2009062300083

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 32,722 hours, 12,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 148A16451
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BS 1088 BULKHEAD LT CHORD.  REPAIR CARRIED OUT IAW EC/RA NR 5310-04969.
